# SDR HNAA2021072800348

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 38,497 hours, 35,551 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL IN FLIGHT ALONG WITH AMBER WX DISPLAYED ON MFDS. R&R RADAR RTA IAW 34-42-01.OPS CHK GOOD CLEAR MEL 34-12.
